Nebraska, 2014

Hail in Nebraska, June 25, 2014

June 25, 2014 · NWS CYS · 3 events in 2 counties and zones

Thunderstorms produced large hail over parts of Dawes and Sioux counties.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
3

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CYS wrote it up.

Thunderstorms produced large hail over parts of Dawes and Sioux counties.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Jun 25, 2:56 PM MST, 52 minutes earlier.

Area forecast discussion, Jun 25, 2:56 PM MST, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
356 PM MDT WED JUN 25 2014

.SHORT TERM...(LATE THIS AFTERNOON THROUGH FRIDAY)
ISSUED AT 330 PM MDT WED JUN 25 2014

AFTERNOON WATER VAPOR IMAGERY/RUC H5 ANALYSIS SHOWED A SHORTWAVE
RIDING EAST ACROSS A WEAK UPPER RIDGE CENTERED ALONG THE FRONT RANGE.
THIS FEATURE WAS AIDING IN THE DEVELOPMENT OF ROBUST CONVECTION ALONG
AND TO THE LEE OF THE LARAMIE RANGE. 0-6KM SHEAR PROFILE WAS MODEST
AT 30-40 KT COMBINED WITH SBCAPES OF 2000-3000 J/KG. A FUNNEL CLOUD
WAS OBSERVED JUST WEST OF CHEYENNE EARLIER THIS AFTERNOON...WITH
SEVERAL STRONG TO MARGINALLY SEVERE TSTORMS DEVELOPING OVER SOUTHEAST
WY. THIS TREND WILL CONTINUE WITH CLUSTERS OF STRONG CONVECTION
EVENTUALLY SPREADING EAST INTO THE WESTERN NE PANHANDLE EARLY THIS
EVENING PER THE HRRR MODEL. A SEVERE TSTORM WATCH IS IN EFFECT UNTIL
9 PM MDT FOR ALL BUT CARBON COUNTY. THE PRIMARY SEVERE WEATHER MODES
WILL BE HAIL UP TO 2 INCHES IN DIAMETER...WIND GUSTS TO 60 MPH AND
HEAVY RAINFALL. STILL CANNOT RULE OUT ADDITIONAL FUNNEL CLOUDS AND
EVEN A WEAK TORNADO IN THE VICINITY OF BOUNDARY MERGERS.

CONVECTION WILL DIMINISH FROM WEST TO EAST LATER THIS EVENING. COULD
SEE SOME SHALLOW MIST OR LIGHT FOG TOWARD DAYBREAK THURSDAY FOR THE
PLAINS WITH LIGHT WINDS AND A MOIST BOUNDARY LAYER. LOOKING AT A
MORE TYPICAL DIURNAL PATTERN FOR CONVECTION THURSDAY WITH MORE
WIDELY SCATTERED DEVELOPMENT OVER THE HIGHER TERRAIN AS THE UPPER
RIDGE STRENGTHENS SOMEWHAT. SURFACE BOUNDARY THAT HAS BEEN LAYING
ALONG THE LARAMIE RANGE FOR THE PAST SEVERAL DAYS DRIFTS CLOSER TO
THE WY-NE BORDER IN THE AFTERNOON. BUFR SOUNDING DATA SHOWS THE
700-850MB THERMAL RIDGE OVER THE EASTERN PLAINS WITH AXIS OF
GREATEST INSTABILITY /SBCAPES 2500-3500 J/KG/ ALONG AND EAST OF
THE WY-NE BORDER...DEPICTED BY SPC/S DAY TWO SLIGHT RISK AREA.
ISOLATED STRONG TO SEVERE TSTORMS WILL BE POSSIBLE FROM MID TO
LATE AFTERNOON AND LINGER THROUGH THE EVENING. WEAKER CONVECTION
MAY LINGER PAST MIDNIGHT THURSDAY NIGHT NORTH OF A DOUGLAS TO
ALLIANCE LINE WITH THE APPROACH OF A WEAK FRONT FROM THE NORTHWEST.
THE FRONT WILL PROGRESS EAST ACROSS THE CWA FRIDAY WITH COOLER
TEMPERATURES ALOFT PROVIDING MORE INSTABILITY FOR SCATTERED
CONVECTION. RISK FOR SEVERE CONVECTION WILL BE OVER THE NORTHERN
AND CENTRAL GREAT PLAINS...WITH ISOLATED STRONG TSTORMS POSSIBLE
FOR THE NORTHEAST PANHANDLE.

UNDER THE PRESENCE OF THE THERMAL RIDGE THURSDAY...HIGH TEMPERATURES
WILL BE QUITE WARM WITH 80S TO LOWER 90S FOR LOWER ELEVATIONS.
700MB TEMPERATURES MODERATE FROM 15C THURSDAY TO 8C FRIDAY. HIGH
TEMPERATUERES FRIDAY WILL BE 5-10 DEGREES COOLER. LOW TEMPERATURES
WILL BE IN THE 40S AND 50S.

.LONG TERM...(FRIDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 345 PM MDT WED JUN 25 2014

FAIRLY QUIET IN THE LONG RANGE WITH AN UPPER LEVEL TROUGH PUSHING
ACROSS THE FORECAST AREA FRIDAY NIGHT...AND INTO THE CENTRAL PLAINS
BY SATURDAY MORNING. THUNDERSTORM ACTIVITY FRIDAY EVENING WILL
DIMINISH BY MIDNIGHT AS DRIER AIR BEGINS TO MOVE INTO THE AREA.

MODELS SHOW A PLEASANT WEEKEND SETTING UP FOR SOUTHEAST WYOMING
AND WESTERN NEBRASKA...AS ZONAL FLOW DEVELOPS OVER THE AREA.
OUTSIDE OF AN ISOLATED TSTORM NORTH OF A LINE FROM DOUGLAS TO
ALLIANCE NEBRASKA...MOST OF THE AREA WILL BE DRY WITH BREEZY
CONDITIONS IN THE AFTERNOON. WESTERLY WINDS WILL RESULT IN WARMER
TEMPERATURES AS HIGHS CLIMB INTO THE 80S TO AROUND 90 BY SUNDAY
AFTERNOON.

BY EARLY NEXT WEEK...UPPER LEVEL FLOW WILL BECOME MORE NORTHWESTERLY
AS A COOL FRONT MOVES SOUTH ACROSS THE FORECAST AREA. TEMPERATURES
WILL LOWER BACK TO AROUND NORMAL FOR THIS TIME OF THE YEAR...BUT
IT WILL STILL BE WARM. AS WITH MOST CASES OF FROPA...CAN NOT RULE
OUT A FEW SHOWERS AND TSTORMS MONDAY EVENING...SO KEPT POP AROUND
20 PERCENT. OTHERWISE...IT SHOULD REMAIN DRY THROUGH TUESDAY OF
NEXT WEEK BEFORE ANOTHER ROUND OF AFTERNOON TSTORMS ARE POSSIBLE
FOR THE MIDDLE OF THE WEEK.

&&

.AVIATION...(FOR THE 18Z TAFS THURSDAY MORNING)
ISSUED AT 1130 AM MDT WED JUN 25 2014

ANOTHER ROUND OF THUNDERSTORMS ARE EXPECTED THIS AFTERNOON...AND WILL
MAINLY BE EAST OF THE LARAMIE RANGE. BRIEF IFR CONDITIONS ARE POSSIBLE
IN THE STRONGEST THUNDERSTORMS WITH STRONG WINDS AND VERY HEAVY RAIN.
THUNDERSTORMS WILL PUSH INTO WESTERN NEBRASKA BY THIS EVENING...AND
THEN OUT OF THE AREA BY MIDNIGHT. PATCHY FOG MAY FORM AFTER MIDNIGHT
FROM KCYS EASTWARD INTO WESTERN NEBRASKA...INCLUDING ALL THE WESTERN
NEBRASKA TERMINALS.

&&

.FIRE WEATHER...
ISSUED AT 300 PM MDT WED JUN 25 2014

MINIMAL FIRE WEATHER CONCERNS THE NEXT FEW DAYS. ISOLATED TO SCATTERED
AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL PROVIDE SOME
WETTING RAINFALL...MAINLY OVER PORTIONS OF EAST CENTRAL AND SOUTHEAST
WYOMING AND WESTERN NEBRASKA. LOWEST RELATIVE HUMIDITIES THIS AFTERNOON
AND THURSDAY AFTERNOON WILL BE WEST OF THE LARAMIE RANGE AT 10 TO 15
PERCENT. WARM TEMPERATURES ARE FORECAST THURSDAY. A WEAK FRONT AND
UPPER LEVEL DISTURBANCE WILL BRING SLIGHTLY COOLER TEMPERATURES AND
HIGHER HUMIDITIES ALONG WITH MORE SCATTERED SHOWERS AND THUNDERSTORMS
FRIDAY.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...JAMSKI
LONG TERM...TJT
AVIATION...TJT
FIRE WEATHER...JAMSKI
Hazardous weather outlook, Jun 25, 1:15 PM MST, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
215 PM MDT WED JUN 25 2014

NEZ002-003-019>021-054-055-095-096-WYZ101>103-105>108-115>119-
262015-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
215 PM MDT WED JUN 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS AFTERNOON
AND EVENING. SOME SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH LARGE
HAIL AND WIND GUSTS TO 60 MPH BETWEEN 2 PM THIS AFTERNOON AND 9 PM
THIS EVENING. AN ISOLATED TORNADO OR TWO MAY ALSO DEVELOP. THE
GREATEST RISK FOR SEVERE WEATHER IS ALONG AND EAST OF THE LARAMIE
RANGE. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM THIS
EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WIDELY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED
THURSDAY AND FRIDAY. A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE
ACROSS THE WESTERN NEBRASKA PANHANDLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED FROM 2 PM THROUGH 9 PM FOR
AREAS ALONG AND EAST OF INTERSTATE 25 IN SOUTHEAST WYOMING. SPOTTER
ACTIVATION FOR THE WESTERN NEBRASKA PANHANDLE WILL MOST LIKELY BE
REQUIRED AFTER 4 PM THIS AFTERNOON.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ104-109>114-262015-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
215 PM MDT WED JUN 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP INITIALLY OVER THE
MOUNTAINS EARLY THIS AFTERNOON AND MOVE EASTWARD. A FEW STRONG
STORMS WITH SMALL HAIL AND GUSTY WINDS WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED THURSDAY
AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED THIS AFTERNOON AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

JAMSKI

In the hours before

Local storm report, Jun 25, 2:41 PM MST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
341 PM MDT WED JUN 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     HAIL             BURNS                   41.19N 104.36W
06/25/2014  M0.25 INCH       LARAMIE            WY   TRAINED SPOTTER

&&

RUBIN
Special weather statement, Jun 25, 3:07 PM MST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
407 PM MDT WED JUN 25 2014

NEZ019-096-WYZ108-252315-
GOSHEN COUNTY WY-SCOTTS BLUFF NE-SOUTH SIOUX NE-
407 PM MDT WED JUN 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SIOUX...EASTERN
GOSHEN AND NORTHWESTERN SCOTTS BLUFF COUNTIES UNTIL 515 PM MDT...

AT 404 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF MORRILL...OR 9 MILES EAST OF
TORRINGTON...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF SOUTHWESTERN SIOUX COUNTY.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4230 10395 4206 10362 4190 10406 4204 10415
TIME...MOT...LOC 2208Z 212DEG 16KT 4205 10399

HAMMER
Special weather statement, Jun 25, 3:17 PM MST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
417 PM MDT WED JUN 25 2014

WYZ101-252300-
CONVERSE COUNTY LOWER ELEVATIONS WY-
417 PM MDT WED JUN 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CONVERSE COUNTY
UNTIL 500 PM MDT...

AT 414 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES WEST OF DULL CENTER...OR 47 MILES NORTH
OF DOUGLAS...MOVING EAST AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  DULL CENTER...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4351 10491 4331 10491 4331 10523 4349 10527
      4351 10511
TIME...MOT...LOC 2217Z 262DEG 10KT 4341 10513

HAMMER
Special weather statement, Jun 25, 3:22 PM MST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
422 PM MDT WED JUN 25 2014

NEZ019-095-096-WYZ101>103-106>108-260030-
SCOTTS BLUFF-NORTH SIOUX-SOUTH SIOUX-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-
INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISON...
AGATE...DOUGLAS...GLENROCK...LUSK...BORDEAUX...GLENDO...
WHEATLAND...CHUGWATER...GUERNSEY...TORRINGTON
422 PM MDT WED JUN 25 2014

...NUMEROUS STRONG THUNDERSTORMS AFFECTING EAST CENTRAL WYOMING
AND THE NORTHERN NEBRASKA PANHANDLE...

AT 420 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
NUMEROUS STRONG THUNDERSTORMS OVER PARTS OF SOUTHEAST WYOMING AND
THE NORTHERN NEBRASKA PANHANDLE. THESE STORMS WILL PRODUCE VERY
HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING. THE STRONGEST
STORMS MAY CONTAIN WINDS IN EXCESS OF 40 MPH AND HAIL UP TO THE
SIZE OF NICKELS. THESE STORMS MAY INTENSITY...AND A SEVERE
THUNDERSTORM WATCH IS IN EFFECT UNTIL 900 PM MDT THIS EVENING. IF
THREATENING WEATHER APPROACHES YOUR AREA...SEEK SHELTER INDOORS
UNTIL THE STORMS PASS.

HAMMER
Local storm report, Jun 25, 3:36 PM MST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
436 PM MDT WED JUN 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 PM     HAIL             PINE BLUFFS             41.18N 104.07W
06/25/2014  M0.25 INCH       LARAMIE            WY   STORM CHASER

&&

RUBIN
Special weather statement, Jun 25, 3:36 PM MST, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
436 PM MDT WED JUN 25 2014

NEZ054-252330-
KIMBALL NE-
436 PM MDT WED JUN 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR KIMBALL COUNTY UNTIL 530 PM
MDT...

AT 434 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF
OLIVER CAMPGROUND TO 5 MILES EAST OF PANORAMA POINT...AND MOVING EAST
AT 25 MPH.

WIND GUSTS UP TO 55 MPH AND HAIL UP TO HALF INCH DIAMETER ARE
EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  KIMBALL...
  OLIVER CAMPGROUND...
  OLIVER RESERVOIR...
  KIMBALL AIRPORT...
  DIX...
  BUSHNELL...

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 1 AND
34.

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4139 10339 4101 10339 4100 10404 4138 10405
TIME...MOT...LOC 2236Z 263DEG 21KT 4131 10392 4099 10391

HAMMER

The radar

The Cheyenne radar (KCYS), 166 km away, was scanning. The volume nearest the first event began at 22:45 UTC.

Open the radar archive at this moment

Event by event

3 hail. Local standard time, as filed.

Hail, Sioux

When
June 25, 3:48 PM MST to 3:51 PM MST
Where
Sioux County, 5.85 mi NW of Agate
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
42.472, -103.880

Quarter size hail was observed 15 miles south of Harrison on Morrill Road.

Hail, Sioux

When
June 25, 4:15 PM MST to 4:17 PM MST
Where
Sioux County, 14 mi SSE of Harrison
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
42.503, -103.775

Quarter size hail was observed 14 miles south-southeast of Harrison.

Hail, Dawes

When
June 25, 4:47 PM MST to 4:49 PM MST
Where
Dawes County, 0.27 mi WNW of Crawford
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
42.682, -103.405

Quarter size hail was observed in Crawford.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Nebraska in 2014Every state in 2014This day in weather historyWarnings in Nebraska, June 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 526629, 526630, 526631.